Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 3, Pages 253-282
http://dx.doi.org/10.1155/S1024123X01001648

Analysis of the self-similar solutions of a generalized Burger's equation with nonlinear damping

1Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
2TIFR Centre, Indian Institute of Science, Bangalore 560 012, India

Received 27 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ch. Srinivasa Rao, P. L. Sachdev, and Mythily Ramaswamy, “Analysis of the self-similar solutions of a generalized Burger's equation with nonlinear damping,” Mathematical Problems in Engineering, vol. 7, no. 3, pp. 253-282, 2001. doi:10.1155/S1024123X01001648